Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2024 | Journal Article | LibreCat-ID: 53101 | OA
A new Lagrangian approach to control affine systems with a quadratic Lagrange term
S. Leyendecker, S. Maslovskaya, S. Ober-Blöbaum, R.T.S.M. de Almagro, F.O. Szemenyei, Journal of Computational Dynamics 0 (2024) 0–0.
LibreCat | DOI | Download (ext.)

Filters and Search Terms

keyword="Hamiltonian system"


Filter Publications

Display / Sort

Export / Embed